JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAXIMAL SPACE-LIKE HYPERSURFACES IN H14(-1) WITH ZERO GAUSS-KRONECKER CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAXIMAL SPACE-LIKE HYPERSURFACES IN H14(-1) WITH ZERO GAUSS-KRONECKER CURVATURE
CHENG QING-MING; SUH YOUNG JIN;
  PDF(new window)
 Abstract
In this paper, we study complete maximal space-like hypersurfaces with constant Gauss-Kronecker curvature in an antide Sitter space . It is proved that complete maximal spacelike hypersurfaces with constant Gauss-Kronecker curvature in an anti-de Sitter space are isometric to the hyperbolic cylinder with S = 3 or they satisfy , where S denotes the squared norm of the second fundamental form.
 Keywords
maximal space-like hypersurface;zero Gauss-Kronecker curvature;anti-de Sitter space;
 Language
English
 Cited by
1.
New characterizations for hyperbolic cylinders in anti-de Sitter spaces, Journal of Mathematical Analysis and Applications, 2012, 393, 1, 166  crossref(new windwow)
 References
1.
K. Akutagawa, On space-like hypersurfaces with constant mean curvature in the de Sitter space, Math. Z. 196 (1987), no. 1, 13-19 crossref(new window)

2.
S. C. de Almeida and F. G. B. Brito, Closed hypersurfaces of $S^4$ with two constant symmetric curvature, Ann. Fac. Sci. Toulouse Math. 6 (1997), no. 6, 187-202 crossref(new window)

3.
J. O. Baek, Q. -M. Cheng, and Y. J. Suh, Complete space-like hypersurfaces in locally symmetric Lorentz space, J. of Geometry and Physics 49 (2004), 231-247 crossref(new window)

4.
E. Calabi, Examples of Bernstein problems for some nonlinear equations, Proc. Symp. Pure Appl. Math. 15 (1970), 223-230

5.
Q. -M. Cheng, Complete space-like submanifolds in a de Sitter space with parallel mean curvature vector, Math. Z. 206 (1991), no. 3, 333-339 crossref(new window)

6.
Q. -M. Cheng, Complete maximal space-like hypersurfaces of $H_1^4(c)$, Manuscripta Math. 82 (1994), no. 2, 149-160 crossref(new window)

7.
Q. -M. Cheng and H. Nakagawa, Totally umbilic hypersurfaces, Hiroshima Math. J. 20 (1990), no. 1, 1-10

8.
S. Y. Cheng and S. T. Yau, Maximal space-like hypersurfaces in the Lorentz-Minkowski spaces, Ann. of Math.(2) 104 (1976), no. 3, 407-419 crossref(new window)

9.
Y. Chouque-Bruhat, A. E. Fisher, and J. E. Marsden, Maximal hypersurfaces and positivity mass, Proc. of the E. Fermi Summer School of the Italian Physical Society, J. Ehlers ed. North-Holland, 1979

10.
T. Ishihara, Complete maximal space-like submanifolds of a pseudo Riemannian space of constant curvature, Michigan Math. J. 35 (1988), no. 3, 345-352 crossref(new window)

11.
H. Li, On complete maximal space-like hypersurfaces in a Lorentz manifold, Soochow J. Math. 23 (1997), no. 1, 79-89

12.
S. Montiel, An integral inequality for compact space-like hypersurfaces in de Sitter space and applications to the case of constant mean curvature, Indiana Univ. Math. J. 37 (1988), no. 4, 909-917 crossref(new window)

13.
S. Nishikawa, On maximal space-like hypersurfaces in a Lorenzian manifolds, Nagoya Math. J. 95 (1984), 117-124

14.
H. Omori, Isometric immersions of Riemannian manifolds, J. Math. Soc. Japan 19 (1967), 205-214 crossref(new window)

15.
B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, London, 1983

16.
Y. J. Suh, Y. S. Choi, and H. Y. Yang, On space-like hypersurfaces with constant mean curvature in a Lorentz manifold, Houston J. Math 28 (2002), no. 1, 47-70

17.
S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228 crossref(new window)